Journal für die reine und angewandte Mathematik Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

    299,00 € / $449.00 / £225.00*

    Online
    ISSN
    1435-5345
    See all formats and pricing
    
 
 


    Select Volume and Issue
    Loading journal volume and issue information...

    Overview

    Aims and Scope

    The Journal für die reine und angewandte Mathematik is the oldest mathematics periodical still in existence. Founded in 1826 by August Leopold Crelle and edited by him until his death in 1855, it soon became widely known under the name of Crelle's Journal. In the 180 years of its existence, Crelle's Journal has developed to an outstanding scholarly periodical with one of the worldwide largest circulations among mathematics journals. It belongs to the very top mathematics periodicals, as listed in ISI's Journal Citation Report.

     

    Supplementary Information

    Details

    Language:
    English
    Type of Publication:
    Journal

    Submission of Manuscripts

    Submission of Manuscripts

     

    Manuscripts should be submitted in electronic form to the editor most closely associated with the topic discussed, in case of doubt to the Managing Editor. Names and addresses of the editors (including e-mail addresses) are given in the Editorial Information.

    To facilitate the publication process, authors are encouraged to submit the final manuscript typed using plain TEX or one of its derivatives. Please download the class file here. In doubt please consult the editor concerning details before sending an electronic manuscript.

    Instructions for Authors

     

    Manuscripts should be prepared according to the following guidelines:

    Each paper should include a short but informative abstract, as well as the Mathematics Subject Classification 2010 representing the primary and secondary subjects of the article.

    Crelle's Journal follows the traditional style of presentation and layout that has been part of this journal since its inception. This applies to formulas, references and other. Our copyediting will help you with adapting your accepted manuscripts to the Crelle style.

    In the title formulas or mathematical symbols should be avoided, if possible, or kept to a minimum. Only the first word and proper nouns should be capitalized. If the title is long, a shortened version should be supplied for the running heads, which together with the author’s name should not exceed 80 characters.

    Proclamations such as Proposition, Theorem, Lemma, Corollary are set in boldface, followed by the text in italics. Numerals in mathematical expressions should always be roman.

    Proclamations such as Remark, Definition, Example are set in boldface, but followed by the text in roman (not italic) typeface.

    Numbering of displayed formulas is flush left.

    Footnotes should be numbered consecutively and placed at the foot of the page to which they refer.

    References should be listed alphabetically and conform to the following example:
    [3] H. Hasse, Symmetrische Matrizen im Körper der reellen Zahlen, J. reine angew. Math. 153 (1923), 12–43.

    Authors’ addresses should appear at the end of the manuscript, following the list of references. An e-mail address should be included if available.

     

    Fifty offprints for each article published in 2010 will be supplied free of charge to the corresponding author.

    More ...

    Back Issues

    Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

    Schmidt Periodicals GmbH, Bad Feilnbach
    Tel.: (+49) 80 64 – 221
    Fax: (+49) 80 64 – 557
    Email: schmidt@periodicals.com
    http://www.periodicals.com

    Schmidt Periodicals

    (* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

    Abstracting & Indexing

    Journal für die reine und angewandte Mathematik is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
    • Thomson Reuters - Journal Citation Reports/Science Edition
    • Thomson Reuters - Science Citation Index
    • Thomson Reuters - Science Citation Index Expanded
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Editors

    Tobias H. Colding
    Department of Mathematics
    Massachusetts Institute of Technology
    77 Massachusetts Avenue
    Cambridge, MA 02139-4307
    USA
    e-mail: journals@math.mit.edu

    Joachim Cuntz
    Mathematisches Institut
    Universität Münster
    Einsteinstr. 62
    48149 Münster
    Germany
    e-mail: cuntz@math.uni-muenster.de

    Daniel Huybrechts
    Mathematisches Institut
    Universität Bonn
    Endenicher Allee 60
    53115 Bonn
    Germany
    e-mail: huybrech@math.uni-bonn.de

    Jun-Muk Hwang
    School of Mathematics
    Korea Institute for Advanced Study
    Hoegiro 87
    Seoul 130-722
    Korea (South)
    e-mail: jmhwang@kias.re.kr

     

    Managing Editor

    Rainer Weissauer
    Mathematisches Institut
    Ruprecht-Karls-Universität Heidelberg
    Im Neuenheimer Feld 288
    69120 Heidelberg
    Germany
    Phone: +49 (0)6221 54-5692
    Fax: +49 (0)6221 54-8312
    e-mail: weissauer.crelle@mathi.uni-heidelberg.de

    Comments (0)

    Please log in or register to comment.